# SDR CA970806002

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 8DJ163LYM4
- Condition: Faulty
- Location: Nr4 Eng T5
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE NR4 ENGINE T5 INDICTOR SHOWED A SLOW AND CONTINUOUS INCREASE. THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT RETURNED TO BASE. INVESTIGATION SHOWED THE GAUGE WAS INDICATING APPROXIMATELY 250 DEGREES HIGH. THE UNIT WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
